Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 14.

Article

Agaba, G O, Kyrychko, Y N and Blyuss, K B (2017) Mathematical model for the impact of awareness on the dynamics of infectious diseases. Mathematical Biosciences, 286. pp. 22-30. ISSN 0025-5564

Upadhyay, Ranjit Kumar, Roy, Parimita, Venkataraman, C and Madzvamuse, A (2016) Wave of chaos in a spatial eco-epidemiological system: generating realistic patterns of patchiness in rabbit-lynx dynamics. Mathematical Biosciences, 281. pp. 98-119. ISSN 0025-5564

Blyuss, Konstantin B and Kyrychko, Yuliya N (2014) Instability of disease-free equilibrium in a model of malaria with immune delay. Mathematical Biosciences, 248. pp. 54-56. ISSN 0025-5564

Gilmore, Stephen J, Vaughan, Benjamin L, Madzvamuse, Anotida and Maini, Phlip K (2012) A mechanochemical model of striae distensae. Mathematical Biosciences, 240 (2). pp. 141-147. ISSN 1879-3134

Hatzopoulos, Vasilis, Taylor, Michael, Simon, Péter L and Kiss, István Z (2011) Multiple sources and routes of information transmission: Implications for epidemic dynamics. Mathematical Biosciences, 231 (2). pp. 197-209. ISSN 0025-5564

Kiss, Istvan Z, Cassell, Jackie, Recker, Mario and Simon, Péter L (2010) The impact of information transmission on epidemic outbreaks. Mathematical Biosciences, 225 (1). pp. 1-10. ISSN 0025-5564

Kiss, Istvan Z., Cassell, Jackie, Recker, Mario and Simon, Péter L. (2009) The impact of information transmission on epidemic outbreaks. Mathematical Biosciences, 225 (1). pp. 1-10. ISSN 0025-5564

Kay, D A, Sagheer, M and Tang, Q (2007) Mathematical analysis of an integral equation arising from population dynamics. Mathematical Biosciences, 210 (2). pp. 415-435. ISSN 0025-5564

Kiss, István Z, Green, Darren M and Kao, Rowland R (2006) The effect of contact heterogeneity and multiple routes of transmission on final epidemic size. Mathematical Biosciences, 203 (1). pp. 124-136. ISSN 0025-5564

Proctor, Carole J, Broom, Mark and Ruxton, Graeme D (2006) Antipredator vigilance in birds: modelling the 'edge' effect. Mathematical Biosciences, 199 (1). pp. 79-96. ISSN 0025-5564

Tang, Qi (2005) Dynamics of a quantative character subject only to stabilizing selection. Mathematical Biosciences, 194. pp. 81-93. ISSN 0025-5564

Broom, M, Tang, Q and Waxman, D (2003) Mathematical Analysis of a Model describing Evolution of an Asexual Population in a Changing Environment. Mathematical Biosciences, 186 (1). pp. 93-108. ISSN 0025-5564

Broom, Mark (2000) Bounds on the number of ESSs of a matrix game. Mathematical Biosciences, 167 (2). pp. 163-175. ISSN 0025-5564

Broom, M, Cannings, C and Vickers, G T (1996) ESS Patterns: Adding pairs to an ESS. Mathematical Biosciences, 136 (1). pp. 21-34. ISSN 0025-5564

This list was generated on Fri Jul 21 08:42:11 2017 BST.